I started Latuda about a week and a half ago and all that it has done for me so far is make the problems I was having worse. I have racing, unrealistic thoughts,and I barely have any emotion. I was prescribed Latuda for hypo mania but it hasn't seemed to do its job. I am also on lamotrigine for depression. I am 17 years old and I can't control my emotions which is ruining home, school, and even my love life. Please help!
I know it's a little late to answer to this question but same happen to me I was on paxil and lorazepam for depression and anxiety. Then my health insurance changed and I had to go to a different psychiatrist and he changed my anti depressants to Latuda, he started me on samples, started a low dose until I reached the maximum dosage. About two weeks of taking Latuda, my fibromyalgia pain were of the charts, I had insomnia, suicidal losts which I'd never do because I had allot of family support, my depression worsen, I had to get a mouth guard because I couldn't stop grinding my teeth, I was very agitated, and the migraines were horrible!!!
The weird thing is the darn doctor wouldn't listen to my pleads to tamper me off the Latuda. To make story short I ended up having a breakdown and ended up a mental ward.
Anyone taking or considering taking Latuda weigh out the benefits from all the side effects that come with it. I couldn't even think straight to change doctors.
- Latuda Information for Consumers
- Latuda Information for Healthcare Professionals (includes dosage details)
- Side Effects of Latuda (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jul 2012 • 3 answers
Posted 24 Apr 2014 • 5 answers
Posted 21 Nov 2015 • 2 answers
Posted 1 Jan 2016 • 2 answers
Posted 11 Mar 2016 • 2 answers